Question

 Can acne pills cause drowsiness?

Answer On One Hand: Many Acne Pills May Cause DrowsinessMany acne medications, such as Tetracycline, warn of side effects including possible drowsiness. Experiencing drowsiness is possible from acne medic... Read More »
http://www.answerbag.com/q_view/1915393

Top Q&A For: Can acne pills cause drowsiness

Pills to Cure Body Acne?

There are thousands of acne-treatment products on the market, from soaps to supplements. With so many types of medications to choose from, it can be difficult to choose a medication, much less a f... Read More »
http://www.ehow.com/way_5283238_pills-cure-body-acne.html

European Use of Birth Control Pills for Acne?

Birth control pills have been a popular treatment in Europe for women with acne for years. This practice is becoming more common in the United States. Be informed about this option so you and your ... Read More »
http://www.ehow.com/way_5306154_european-birth-control-pills-acne.html

Is there a way to counteract the drowsiness you get with Benadryl?

Get moving, go take a walk, do some sit ups or jumping jacks. I know I have to take half a dose of benadryl or I get really tired as well. I rarely take a full dose or I am out for a good 12 hours.
http://answers.yahoo.com/question/index?qid=20130428114045AAX2pw0

Is excessive drowsiness a symptom of pregnancy?

%DETAILS% Answer That's how it was for me, and still is.I got the usual PMS symptons... cramps.Then I noticed that I was unable to get out of bed and I would sleep like 12 hours. My breasts got te... Read More »
http://wiki.answers.com/Q/Is_excessive_drowsiness_a_symptom_of_pregnancy


feedback
loading